Alert archive / California / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood watch at Mar 19, 2011, 2:22 PM PDT for 4 counties in California. It took effect at Mar 19, 2011, 11:00 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2011, 2:22 PM PDT (21:22 UTC)
- In effect from
- Mar 19, 2011, 11:00 PM PDT
- Expired
- Mar 20, 2011, 12:00 PM PDT
- In force
- 13 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Flood severity
- None
Counties Monterey County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 20 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896 WGUS66 KMTR 192122 FFAMTR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 PM PDT SAT MAR 19 2011 DEFAULT OVERVIEW SECTION CAZ512-517-529-530-200500- /O.NEW.KMTR.FF.A.0001.110320T0600Z-110321T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 222 PM PDT SAT MAR 19 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CALIFORNIA...INCLUDING THE FOLLOWING AREAS...NORTHERN MONTEREY BAY...SANTA CRUZ MOUNTAINS...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST AND SOUTHERN MONTEREY BAY AND BIG SUR COAST. * FROM 11 PM PDT THIS EVENING THROUGH SUNDAY AFTERNOON * A STRONG AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT IS ON TRACK TO PUSH THROUGH THE AREA LATE TONIGHT THROUGH SUNDAY BRINGING THE POTENTIAL FOR HEAVY RAINFALL AT TIMES. RAINFALL RATES COULD APPROACH 3/4 OF AN INCH TO AS MUCH AS 1 INCH PER HOUR AT TIMES...MAINLY CLOSER TO THE FRONT AS IT APPROACHES AND BEHIND THE FRONT FOR A SHORT TIME. GIVEN THAT THE GROUND IS SATURATED...ANY ADDITIONAL MODERATE TO HEAVY RAINFALL HAS THE POTENTIAL TO CAUSE SIGNIFICANT FLOODING OR DEBRIS FLOW PROBLEMS. * SIGNIFICANT RAIN RATES AND ACCUMULATED RAINFALL WILL HAVE THE POTENTIAL TO PRODUCE URBAN AND SMALL STREAM FLOODING. FLASHY STREAMS AND CREEKS ACROSS THE WATCH AREA WILL LIKELY EXPERIENCE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ STROBIN
3 follow-up statements
683 WGUS66 KMTR 200435 FFAMTR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 935 PM PDT SAT MAR 19 2011 CAZ512-517-529-530-201300- /O.EXT.KMTR.FF.A.0001.110320T0600Z-110320T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ MOUNTAINS- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 935 PM PDT SAT MAR 19 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CALIFORNIA...INCLUDING THE FOLLOWING AREAS... NORTHERN MONTEREY BAY...SANTA CRUZ MOUNTAINS...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST...AND SOUTHERN MONTEREY BAY AND BIG SUR COAST. * THROUGH SUNDAY MORNING * A STRONG AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WAS APPROACHING THE CENTRAL CALIFORNIA COAST ON SATURDAY EVENING. THE FRONT IS FORECAST TO PUSH THROUGH THE AREA LATE TONIGHT AND EARLY SUNDAY MORNING. AT 9 PM PDT SATURDAY EVENING RAIN RATES WERE GENERALLY AROUND ONE-THIRD OF AN INCH PER HOUR. RADAR AND SATELLITE INDICATE THAT THE HEAVIEST RAIN IS STILL OFFSHORE AND WILL MOVE INLAND BY MIDNIGHT. RAIN RATES OVERNIGHT COULD APPROACH THREE-QUARTERS OF AN INCH PER HOUR TO AS MUCH AS ONE INCH PER HOUR. GIVEN THAT THE GROUND IS SATURATED...ANY ADDITIONAL MODERATE TO HEAVY RAINFALL HAS THE POTENTIAL TO CAUSE SIGNIFICANT FLOODING OR DEBRIS FLOWS. * SIGNIFICANT RAIN RATES AND ACCUMULATED RAINFALL WILL HAVE THE POTENTIAL TO PRODUCE URBAN AND SMALL STREAM FLOODING. FLASHY STREAMS AND CREEKS ACROSS THE WATCH AREA WILL LIKELY EXPERIENCE RAPID RISES AND COULD REACH OR EXCEED BANKFUL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DYKEMA
239 WGUS66 KMTR 201243 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 543 AM PDT SUN MAR 20 2011 DEFAULT OVERVIEW SECTION CAZ512-529-201345- /O.CAN.KMTR.FF.A.0001.000000T0000Z-110320T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA CRUZ MOUNTAINS-NORTHERN MONTEREY BAY- 543 AM PDT SUN MAR 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR THE NORTHERN MONTEREY BAY AND THE SANTA CRUZ MOUNTAINS HAS BEEN CANCELLED. RAIN RATES HAVE DECREASED ACROSS THE AREA AND STREAM LEVELS HAVE BEGUN TO DROP. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TODAY...BUT THE THREAT OF SIGNIFICANT FLOODING HAS ENDED. $$ CAZ517-530-201900- /O.CON.KMTR.FF.A.0001.000000T0000Z-110320T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 543 AM PDT SUN MAR 20 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON PDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CALIFORNIA...INCLUDING THE FOLLOWING AREAS... SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST AND SOUTHERN MONTEREY BAY AND BIG SUR COAST. * UNTIL NOON PDT TODAY * A STRONG AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT GENERATED HEAVY RAINFALL OVERNIGHT. THE FRONT HAD STALLED OVER MONTEREY COUNTY ON SUNDAY MORNING. RAIN RATES AT THE PRESENT TIME ARE MOSTLY LIGHT TO MODERATE. HOWEVER...STREAM LEVELS CONTINUE TO RISE AND AND HEAVY RAIN REMAINS A POSSIBILITY. BECAUSE THE THE GROUND IS SATURATED...ANY ADDITIONAL MODERATE TO HEAVY RAINFALL HAS THE POTENTIAL TO CAUSE SIGNIFICANT FLOODING OR DEBRIS FLOWS. * SIGNIFICANT RAIN RATES AND ACCUMULATED RAINFALL WILL HAVE THE POTENTIAL TO PRODUCE URBAN AND SMALL STREAM FLOODING OR DEBRIS FLOWS. FLASHY STREAMS AND CREEKS ACROSS THE WATCH AREA WILL LIKELY EXPERIENCE RAPID RISES AND COULD REACH OR EXCEED BANKFULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DYKEMA
442 WGUS66 KMTR 201904 FFAMTR FLOOD WATCH NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1204 PM PDT SUN MAR 20 2011 CAZ517-530-202015- /O.EXP.KMTR.FF.A.0001.000000T0000Z-110320T1900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 1204 PM PDT SUN MAR 20 2011 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR MONTEREY COUNTY HAS BEEN ALLOWED TO EXPIRE. RAIN HAS DECREASED TO SHOWERS DURING THE PAST SEVERAL HOURS...THEREFORE FLASH FLOODING IS NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood watch went out at Mar 19, 11:08 AM PDT, 3 hours 14 minutes earlier.
Area forecast discussion, Mar 19, 11:08 AM PDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1108 AM PDT SAT MAR 19 2011
...VERY ACTIVE WEATHER PATTERN INTO NEXT WEEK WITH A STRONG STORM
TONIGHT AND SUNDAY...
.DISCUSSION...ACTIVE MORNING AROUND THE DISTRICT WITH NUMEROUS
REPORTS OF HAIL...PLUS LIGHTNING STRIKES NEAR DALY CITY. RADAR
CURRENTLY SHOWS A BROKEN LINE OF MODERATE TO HEAVY SHOWERS AND
THUNDERSTORMS FROM SOUTHERN MARIN COUNTY SOUTH THRU THE PENINSULA
THEN SOUTHWEST TO WEST OF MONTEREY BAY. HOWEVER...THERE ARE STRONG
SCATTERED CELLS AHEAD OF THE LINE AS WELL.
SHOWERS AND THUNDERSTORMS WILL BE THE RULE FOR TODAY. AN EVEN
STRONGER SYSTEM WILL MOVE TO THE COAST TONIGHT AND SUNDAY. LOOKING AT
THE 12Z MODELS THERE ARE SOME DISCREPANCIES WITH THE PLACEMENT OF THE
SURFACE LOW THAT THE MODELS ARE SPINNING UP. THE NAM12 BRINGS THE SFC
LOW RIGHT OVER SAN FRANCISCO AT 09Z...WITH THE NORTH BAY ESCAPING THE
HIGH WINDS. THE 12Z GFS KEEPS THE LOW WEST OF THE DISTRICT...WITH THE
NORTH BAY A BIT WINDIER. BOTH MODELS BRING SIGNIFICANT AMOUNTS OF
RAIN TO THE DISTRICT...WITH THE HIGHEST AMOUNTS IN THE SANTA CRUZ AND
SANTA LUCIA MOUNTAINS.
CURRENTLY THERE IS A HIGH WIND WATCH OUT FOR THE ENTIRE DISTRICT...
WILL BE UPDATING THIS IN THE AFTN PACKAGE...AFTER THE 12Z ECMWF
COMES IN. THERE IS ALSO A HYDROLOGIC OUTLOOK FOR THE DISTRICT...
THIS WILL BE UPDATED ALSO BY EARLY AFTN.
PREVIOUS EXTENDED...SHOWERS TO TAPER OFF ON SUNDAY AFTERNOON...
ALTHOUGH THE WEATHER PATTERN IS STILL FORECAST TO REMAIN ACTIVE INTO
NEXT WEEK WITH ADDITIONAL STORMS EXPECTED. WINTER IS LEAVING WITH A
BANG.
&&
.AVIATION...AS OF 10:55 AM SATURDAY MORNING...UNSETTLED WEATHER WILL
BE PRESENT THROUGH THE FORECAST PERIOD. LIGHT TO MODERATE RAIN
SHOWERS WILL CONTINUE TO STREAM OVER THE AREA THIS MORNING THROUGH
THE AFTERNOON HOURS. CIGS WILL REMAIN AT OR NEAR MVFR AND MODERATE
SOUTHEAST WINDS WILL BE PRESENT DURING THIS TIME FRAME AS WELL.
THERE WILL BE A RAPID DETERIORATION AFTER 03Z SUNDAY...AS STEADY
RAIN MOVES INTO THE REGION. SOUTHEAST WINDS WILL PICK UP
SIGNIFICANTLY...HEAVY RAIN WILL BE POSSIBLE...LOWER CIGS...AND
REDUCED VISIBILITIES WILL BE PRESENT OVER THE TERMINALS. EARLY
TOMORROW MORNING THERE WILL BE A SLIGHT IMPROVEMENT AS THE
PERSISTENT RAIN TURNS TO SHOWERS...AND WINDS SUBSIDE.
VICINITY OF KSFO...MVFR CIGS AND SOUTHEAST WINDS ABOVE 12 KT WILL BE
PRESENT THIS MORNING INTO THE AFTERNOON HOURS. SHOWERS WILL
CONTINUE TO IMPACT BOTH KSFO AND KOAK...WITH MODERATE SHOWERS
POSSIBLE OVER THE NEXT FEW HOURS. MODERATE PERSISTENT RAIN WILL
MOVE TOWARDS THE TERMINALS AROUND 05Z SUNDAY. IN ADDITION TO RAIN...
STRONG SOUTHEAST WINDS TO 35 KT WILL BE POSSIBLE BETWEEN 06Z
AND 12Z SUNDAY. WINDS AND STEADY RAIN WILL MOVE OUT OF THE AREA BY
13Z...HOWEVER SHOWERS AND MVFR CIGS WILL BE PRESENT THROUGH THE
FORECAST.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...LIGHT SHOWERS AND SOUTHEAST WINDS WILL
BE PRESENT AT BOTH KSNS AND KMRY THIS MORNING INTO THE AFTERNOON
HOURS. HEAVIER RAIN WILL APPROACH THE TERMINALS BY 04Z...WITH
STRONG SOUTHEAST WINDS...VISIBILITIES NEAR 3SM...AND MVFR CIGS. THE
BIGGEST ISSUE OVERNIGHT WILL BE THE WINDS AT KSNS. BETWEEN 05Z AND
12Z SUNDAY...SOUTHEAST WINDS WITH GUSTS OVER 40 KT ARE NOT OUT OF
THE QUESTION. RAIN WILL BEGIN TO TAPER AFTER 15Z SUNDAY...WITH
SCATTERED SHOWERS THROUGH THE FORECAST.
&&
.MARINE...AS OF 11:05 AM SATURDAY MORNING...GALE WARNING IN EFFECT
FROM 06Z SUNDAY THROUGH 12Z SUNDAY. WIND GUSTS MAY
EXCEED 45 KT...ESPECIALLY OVER THE SOUTHERN WATERS AND THE
SAN FRANCISCO BY EARLY SUNDAY MORNING. MARINERS ARE
ADVISED TO USE EXTREME CAUTION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...ALL COASTAL WATERS.
...ROUGH BAR...SAN FRANCISCO BAR.
...HIGH SURF ADVISORY...COASTS FROM SONOMA COUNTY SOUTH
THROUGH MONTEREY COUNTY.
...HIGH WIND WATCH...LATE SATURDAY NIGHT THROUGH EARLY
SUNDAY MORNING...ENTIRE FORECAST AREA.
&&
PUBLIC FORECAST: SS/MHS
AVIATION/MARINE: CANEPAHazardous weather outlook, Mar 19, 4:17 AM PDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 417 AM PDT SAT MAR 19 2011 CAZ006-505-509-529-530-201300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 417 AM PDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT HIGH SURF CONDITIONS WILL CONTINUE TO IMPACT THE COAST THROUGH SATURDAY EVENING. * HIGH SURF ADVISORY........SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * A POWERFUL STORM IS FORECAST TO IMPACT THE AREA LATE BEGINNING SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS. WIND GUSTS OF 60 MPH OR MORE ARE POSSIBLE LATE SATURDAY NIGHT. A HIGH WIND WATCH IS IN EFFECT. * HIGH WIND WATCH.........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * THE STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN LATE SATURDAY NIGHT. HEAVY RAIN MAY LEAD TO FLOODING AND MUDSLIDES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A POWERFUL STORM IS FORECAST TO CONTINUE TO IMPACT THE AREA SUNDAY. THIS STORM HAS THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS. WIND GUSTS OF 60 MPH OR MORE ARE POSSIBLE THROUGH EARLY SUNDAY AFTERNOON. A HIGH WIND WATCH IS IN EFFECT. * HIGH WIND WATCH.........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * THE STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN SUNDAY. HEAVY RAIN MAY LEAD TO FLOODING AND MUDSLIDES. AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH THE POTENTIAL FOR AT LEAST TWO MORE STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506>508-510>513-516>518-528-201300- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 417 AM PDT SAT MAR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...SATURDAY AND SATURDAY NIGHT A POWERFUL STORM IS FORECAST TO IMPACT THE AREA LATE BEGINNING SATURDAY NIGHT. THIS STORM HAS THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS. WIND GUSTS OF 60 MPH OR MORE ARE POSSIBLE LATE SATURDAY NIGHT. A HIGH WIND WATCH IS IN EFFECT. * HIGH WIND WATCH.........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * THE STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN LATE SATURDAY NIGHT. HEAVY RAIN MAY LEAD TO FLOODING AND MUDSLIDES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A POWERFUL STORM IS FORECAST TO CONTINUE TO IMPACT THE AREA SUNDAY. THIS STORM HAS THE POTENTIAL TO PRODUCE STRONG AND DAMAGING WINDS. WIND GUSTS OF 60 MPH OR MORE ARE POSSIBLE THROUGH EARLY SUNDAY AFTERNOON. A HIGH WIND WATCH IS IN EFFECT. * HIGH WIND WATCH.........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * THE STORM ALSO HAS THE POTENTIAL TO PRODUCE HEAVY RAIN SUNDAY. HEAVY RAIN MAY LEAD TO FLOODING AND MUDSLIDES. AN ACTIVE WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK WITH THE POTENTIAL FOR AT LEAST TWO MORE STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:15 PM PDT | Gale Watch | MTR | 8 hr | |
| Mar 19, 3:30 AM PDT | Gale Warning | MTR | 26 hr | |
| Mar 19, 3:30 AM PDT | Small Craft Advisory | MTR | 14 hr | |
| Mar 19, 1:54 PM PDT | High Wind Warning | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 16 hr |
| Mar 19, 1:54 PM PDT | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, San Benito, City and County of San Francisco and 4 more | 16 hr |
Nearby
Flash Flood Watches in California, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.